# SDR AUS20020569

- Difficulty date: April 18, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1026445
- Condition: Faulty
- Location: Cabin Pressure C
- Part time: 48,171 cycles
- Component: Cabin Pressure C
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN PRESSURE CONTROLLER FAULTY.
